# SDR SWIA200412984

- Difficulty date: February 26, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 10,335 hours, 14,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OUT ON FLOOR STRIP.  REMOVED AND REPLACED LIGHT BULB ON EMERGENCY LIGHT FLOOR STRIP.
